Medical Questions > Conditions and Diseases > Asthma Forum

Persistent daily asthma and inhaled steroid problem

I have developed persistent daily asthma and I have tried almost all the inhaled steroids. When I take these, even in low doses, I get very very tense and lightheaded. To the point I can't function. Even flovent 44mcg at one puff a day. It obviously dosent help at that low a dose. It feels like I haven't eaten in a couple days. I don't feel hungry and am eating normally. It is hard to describe. But, it makes me feel horrible. Anyone else have these problems. I am currently stuck using as little albuterol or maxair as possible due to the extreme jitteriness it causes. I am at my witts end.

Phil
Did you find this post helpful?
|

User Profile
replied November 30th, 2007
Extremely eHealthy
Do you find inhaled steroids in higher doses helpful for your asthma symptoms?
Have you informed your doctor about your side effects?
|
Did you find this post helpful?

User Profile
replied January 2nd, 2008
Experienced User
Have you seen and asthma specialist? Have you heard of VCD Vocal Cord Dysfunction, u should google it. Do you keep peak flow readings at least 2 times a day am/pm. when ever i have felt light headed, due to too much ventolin and it was making my heart race.. Are you on some Advair?.these drugs are power ful and you should be reassessed with a doctor, prefrebly a asthma doctor, so important.. good luck
|
Did you find this post helpful?
Must Read
Learn the basics about various conditions and diseases, including risk factors, diagnosis, and treatment options....
Learn about risk factors to developing a certain conditions and diseases. ...
Learn about screening and diagnosis options available for certain conditions and diseases....